Does compound medications have any aftereffects?

Home Q&A Forums Health & Well-Being Does compound medications have any aftereffects?

This topic contains 0 replies, has 1 voice, and was last updated by  Garyedward99 3 weeks, 4 days ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #4505

    Garyedward99
    Participant

     

     

    <span style=”font-weight: 400;”>Hello everyone!!</span>

    <span style=”font-weight: 400;”>My dad is 70 years old suffering from Parkinson’s disease. His legs were weak, her left foot was partially numb, and he experienced significant hand tremors. To make matters worse, he had recently begun having panic attacks. But he did come, and we immediately started her on a series of intravenous (IV) glutathione treatments.</span>

    <span style=”font-weight: 400;”>When I googled I read about compound medications. I just got a brief idea that they are helpful for neurological and brain-related illness. Could you please share about compound medications.</span>

    • This topic was modified 3 weeks, 4 days ago by  Garyedward99.
Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.